{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,2,10]],"date-time":"2024-02-10T00:43:56Z","timestamp":1707525836142},"reference-count":9,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,2,6]]},"DOI":"10.7759\/cureus.53746","type":"journal-article","created":{"date-parts":[[2024,2,7]],"date-time":"2024-02-07T06:54:16Z","timestamp":1707288856000},"source":"Crossref","is-referenced-by-count":0,"title":["Nicolau Syndrome Following Glatiramer Injection in a Middle-Aged Woman"],"prefix":"10.7759","author":[{"given":"Gun Min","family":"Youn","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Karan S","family":"Cheema","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Peter A","family":"Young","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Gordon H","family":"Bae","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-4632.2006.02674.x","article-title":"Nicolau syndrome: three cases and review","volume":"45","author":"Luton K","year":"2006","unstructured":"Luton K, Garcia C, Poletti E, Koester G. Nicolau syndrome: three cases and review. Int J Dermatol. 2006, 45:1326-8. 10.1111\/j.1365-4632.2006.02674.x","journal-title":"Int J Dermatol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2010.09.003","article-title":"Nicolau syndrome following subcutaneous glatiramer-acetate injection","volume":"64","author":"Koller S","year":"2011","unstructured":"Koller S, Kr\u00e4nke B. Nicolau syndrome following subcutaneous glatiramer-acetate injection. J Am Acad Dermatol. 2011, 64:e16-7. 10.1016\/j.jaad.2010.09.003","journal-title":"J Am Acad Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.2165\/1153426-S0-000000000-00000","article-title":"Nicolau syndrome following etanercept administration","volume":"11 Suppl 1","author":"Guarneri C","year":"2010","unstructured":"Guarneri C, Polimeni G. Nicolau syndrome following etanercept administration. Am J Clin Dermatol. 2010, 11 Suppl 1:51-2. 10.2165\/1153426-S0-000000000-00000","journal-title":"Am J Clin Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1186\/S12883-015-0504-0\/FIGURES\/2","article-title":"Recurrent Nicolau syndrome associated with subcutaneous glatiramer acetate injection-a case report","volume":"15","author":"Zecca C","year":"2015","unstructured":"Zecca C, Mainetti C, Blum R, Gobbi C. Recurrent Nicolau syndrome associated with subcutaneous glatiramer acetate injection-a case report. BMC Neurol. 2015, 15:1-4. 10.1186\/S12883-015-0504-0\/FIGURES\/2","journal-title":"BMC Neurol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.34172\/PS.2021.32","article-title":"Nicolau syndrome: a review of case studies","volume":"28","author":"Mojarrad P","year":"2022","unstructured":"Mojarrad P, Mollazadeh H, Barikbin B, Oghazian MB. Nicolau syndrome: a review of case studies. Pharm Sci. 2022, 28:27-38. 10.34172\/PS.2021.32","journal-title":"Pharm Sci"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1007\/BF00561131","article-title":"Local skin necroses after intramuscular injection -experimental animal studies-","volume":"258","author":"Brachtel R","year":"1977","unstructured":"Brachtel R, Meinertz T. Local skin necroses after intramuscular injection -experimental animal studies-. Arch Dermatol Res (1975). 1977, 258:281-8. 10.1007\/BF00561131","journal-title":"Arch Dermatol Res (1975)"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1177\/230949900601400123","article-title":"Nicolau syndrome following intramuscular diclofenac administration: a case report","volume":"14","author":"Lie C","year":"2006","unstructured":"Lie C, Leung F, Chow SP. Nicolau syndrome following intramuscular diclofenac administration: a case report. J Orthop Surg (Hong Kong). 2006, 14:104-7. 10.1177\/230949900601400123","journal-title":"J Orthop Surg (Hong Kong)"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1097\/00152193-200507000-00018","article-title":"Administering medication by the Z-track method","volume":"35","author":"Pullen RL Jr","year":"2005","unstructured":"Pullen RL Jr. Administering medication by the Z-track method. Nursing. 2005, 35:24. 10.1097\/00152193-200507000-00018","journal-title":"Nursing"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.4103\/2230-8229.94017","article-title":"Nicolau syndrome as an avoidable complication","volume":"19","author":"Senel E","year":"2012","unstructured":"Senel E. Nicolau syndrome as an avoidable complication. J Family Community Med. 2012, 19:52-3. 10.4103\/2230-8229.94017","journal-title":"J Family Community Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/225251-nicolau-syndrome-following-glatiramer-injection-in-a-middle-aged-woman","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T20:17:47Z","timestamp":1707509867000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/225251-nicolau-syndrome-following-glatiramer-injection-in-a-middle-aged-woman"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,2,6]]},"references-count":9,"URL":"https:\/\/doi.org\/10.7759\/cureus.53746","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,2,6]]}}}